I have been taking 75-100mg of tramadol once a day (I know, not very much) for the past year and a half or so. I stopped it yesterday, because I have come to use it as a crutch for life and really don't need it that often (I do have a back issue). The only issue I have had so far is nighttime sweating, and I am hoping that goes away soon. So far I haven't noticed anything else, but I don't know what may come up later?
Any advice anyone has would be great, thank you all...
No one can make you feel inferior without your permission.
I take tramadol 100mgs tice a day (for 5 months now) for my fibromyalgia. It works for me and I have never gotten a high from it. I do know about the sweat s though. If I go more than six hours they start. I do have a history of addiction but I have always taken them as prescribed and didn't want narco's and felt these were a better solution. If you want/need to stop, discuss it with your doctor. You are in no means on a high dose. I don't think there are any serious medical issues other than the sweating when you stop etc...But you can ask the pharmacist too. There were times I stopped for a few days and had no serious ill feeling but again I have only taken them 5 months. But if this substance is used for things other than pain management and instead emotional reasons this is a potential problem. Good luck. I might not have been of much help. Many others on this board may be able to add insight. But I don't believe there will be a major physical detox, more an emotional one.
I used to take Tramadol, was taking 300mg a day (max dose).....my doctor (who i no longer see bcuz he's an idiot) said it WASN"T addictive and i didn't need to taper off it. But every other doc. i came in contact with or anything i read about it said it very much WAS addictive and bcuz of that, of course a taper plan is needed unless u want to risk being very sick or even seizures.
You aren't on a large dose, so tapering shouldn't be hard.
But you should do a taper plan......i was pregnant last year and at time i found out i was taking 300mg of ultram....i went right down to 50mg a day, and since at the time i thought it wasn't addictive bcuz my dr. told me so, i thought my withdrawals were just pregnancy. But now looking back, i see it was due to me dropping doseage so quickly. I couldn't sleep and sweat thru my sheets. So tapering is your best bet.
Do it over the next month and just cut down doseage each week. It's not close to as hard as other opiates, but it does bring some discomfort.
Drop to 50mg for a week or so, then 25mg and then 1/2 of 25mg, etc.......
This should help u and u shouldn't be too uncomfortable.
Good luck, mags
tramadol is no joke - it does have significant rec value (despite what those bluelighters say) and yeah you can get addicted. never gotten my hands on it, but it does get you high in a good way and you can get addicted. spread the word -doctors and users think of it as weak drug - it is not also seizures are an often neglected side effect of detoxing on drugs except for short half life benzos. I have primary generalized epilepsy and get absence seizures if I didn't get my hydrocodone. people think the shakes are the only major side effects from ethonol detox but some people prone to seizures can get them from many cns depressants personally I think grand mal seizures are the most deadly consequence of downer detox